Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 42, Issue 3, 2006
Metadata
 

L2-Betti Numbers of Infinite Configuration Spaces
Sergio Albeverio and Alexei Daletskii
pp. 649–682
Abstract | Full-Text PDF (295 KB) | Metadata

Infinite Dimensionality of the Middle L2-cohomology on Non-compact Kähler Hyperbolic Manifolds
Bo-Yong Chen
pp. 683–689
Abstract | Full-Text PDF (130 KB) | Metadata

A Similarity Degree Characterization of Nuclear C-algebras
Gilles Pisier
pp. 691–704
Abstract | Full-Text PDF (190 KB) | Metadata

On the Morawetz–Keel–Smith–Sogge Inequality for the Wave Equation on a Curved Background
Serge Alinhac
pp. 705–720
Abstract | Full-Text PDF (177 KB) | Metadata

Belyi-Extending Maps and the Galois Action on Dessins d’Enfants
Melanie Matchett Wood
pp. 721–737
Abstract | Full-Text PDF (223 KB) | Metadata

Lie Tori—A Simple Characterization of Extended Affine Lie Algebras
Yoji Yoshii
pp. 739–762
Abstract | Full-Text PDF (258 KB) | Metadata

A General Seifert–Van Kampen Theorem for Algebraic Fundamental Groups
Jakob Stix
pp. 763–786
Abstract | Full-Text PDF (274 KB) | Metadata

On the Occupation Time on the Half Line of Pinned Diffusion Processes
Yuko Yano
pp. 787–802
Abstract | Full-Text PDF (184 KB) | Metadata

Monodromy at Infinity and Fourier Transform II
Claude Sabbah
pp. 803–835
Abstract | Full-Text PDF (343 KB) | Metadata

Excursion Measure Away from an Exit Boundary of One-Dimensional Diffusion Processes
Kouji Yano
pp. 837–878
Abstract | Full-Text PDF (320 KB) | Metadata